Differentiation of operator functions in non-commutative Lp-spaces

B de Pagter, F Sukochev

Research output: Contribution to journalArticleScientificpeer-review

29 Citations (Scopus)

Abstract

The principal results in this paper are concerned with the description of differentiable operator functions in the non-commutative Lp-spaces, 1p
Original languageUndefined/Unknown
Pages (from-to)28-75
Number of pages48
JournalJournal of Functional Analysis
Volume212
Issue number1
DOIs
Publication statusPublished - 2004

Keywords

  • academic journal papers
  • ZX CWTS 1.00 <= JFIS < 3.00

Cite this